# SDR SWAA022752

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 56,150 hours, 55,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICE CRACKED AT BS 908, STR 4R.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
